MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 47177E
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite gravity set was separated the following information was received by the initial reporter with the following verbatim.We have had some more iv lines disconnect at the same junction that it happened at before.I have three tubings in the office to send to you.One was already attached to the patient when it disconnected.My problem with the bd tubing is the rigidity - i've heard both *** and h*** (these are anesthetists that start iv¿s in our office) complain about this as well.It can be difficult to attach to the angio, it sometimes comes loose (causing a leak) , and sometimes even starts to pull the iv out.
 
Additional Manufacturer Narrative
The customer reported sets are disconnecting, and returned one unused set of material 47177e, lot unknown.Upon initial visual examination, the set verified the complaint of separation.The set was separated at the tubing/drip chamber connection.The set was examined under a microscope, and insufficient solvent was found.The manufacturing site has issued a corrective and preventative action for the drip chamber separation.The action performed is to mitigate the risk of recurrence of the issue.The root cause was attributed to the solvent dispenser and the solvent assembly process at the drip chamber connection.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21694485
Report Number9616066-2025-00646
Device Sequence Number9419478
Product Code FPA
UDI-Device Identifier10885403235436
UDI-Public(01)10885403235436
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number47177E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown